# SDR CA000530013

- Difficulty date: June 2, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Dhav DHC6100
- Aircraft time: 27,631 hours
- Engine: Pwa PT6A20
- System (JASC): 2914 · Hydraulic Handpump, Main
- Part: Pump
- Part number: 3115818
- Condition: Jammed
- Location: Hyd Hand Pump
- Component: Hydraulic Handpu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC HAND PUMP JAMMED.
